# SDR AWXA200201071

- Difficulty date: October 15, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK A 2 INCH CRACK WAS FOUND ON UPPER FLOORBEAM "T" CAP AT SEAT TRACK ATTACH POINT BS 700, RBL 25. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOORBEAM AT BS 700, RBL 25, AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM, 2 EACH SUPPORT ANGLES, 2 EACH REINFORCEMENT STRAPS, A RADIUS FILLER, AND A CLIP; AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, PG. 201-205, FIG. 201.
